Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 193, NWS Wilmington, OH

July 13, 2017Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2017, 3:29 PM EDT for Hocking County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 3:29 PM EDT (19:29 UTC)
Expired
Jul 13, 2017, 4:02 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS51 KILN 131929
SVRILN
OHC073-132015-
/O.NEW.KILN.SV.W.0193.170713T1929Z-170713T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
329 PM EDT THU JUL 13 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Hocking County in central Ohio...

* Until 415 PM EDT.

* At 329 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Hocking Hills State Park, moving east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Logan, Nelsonville, Hocking Hills State Park, Starr, Murray City,
  Gibisonville, Ilesboro, Lake Logan State Park, Haydenville, South
  Bloomingville, Enterprise, Union Furnace and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3937 8252 3944 8274 3945 8274 3957 8265
      3956 8262 3959 8262 3953 8216
TIME...MOT...LOC 1929Z 287DEG 30KT 3952 8263 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
2 follow-up statements
073 
WWUS51 KILN 131944
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
344 PM EDT THU JUL 13 2017

OHC073-132015-
/O.CON.KILN.SV.W.0193.000000T0000Z-170713T2015Z/
Hocking OH-
344 PM EDT THU JUL 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL HOCKING COUNTY...

At 344 PM EDT, a severe thunderstorm was located near Hocking Hills
State Park, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Starr, Murray City,
Gibisonville, Ilesboro, Lake Logan State Park, Haydenville, South
Bloomingville, Enterprise, Union Furnace and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3937 8252 3942 8267 3949 8259 3958 8255
      3953 8216
TIME...MOT...LOC 1944Z 287DEG 30KT 3948 8247 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
988 
WWUS51 KILN 132002
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
402 PM EDT THU JUL 13 2017

OHC073-132012-
/O.CAN.KILN.SV.W.0193.000000T0000Z-170713T2015Z/
Hocking OH-
402 PM EDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3937 8252 3942 8267 3949 8259 3958 8255
      3953 8216
TIME...MOT...LOC 2000Z 287DEG 30KT 3943 8228 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:46 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 13, 1:46 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
146 PM EDT Thu Jul 13 2017

.SYNOPSIS...
Thunderstorm chances will increase as a cold front slowly
progresses southward through the Great Lakes today and into the
Ohio Valley tonight. In the very moist environment, some of the
storms may produce heavy rainfall. Rain chances will linger into
Friday, especially southeast of the I-71 corridor until the front
crosses in the afternoon. Slightly cooler and drier conditions are
anticipated for the weekend until later Sunday when the next
threat for thunderstorms occurs.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Active weather has already been underway this morning, with a
band of WSW-to-ENE convection developing in the very moist air
mass (KILN 12Z sounding with a precipitable water value of 1.87").
With a wide array in simulated radar and QPF solutions from
various models this morning, predicting individual storm timing
appears like it will be difficult (if not impossible). Focusing
on the overall pattern, several things become clear. There is a
regime of low-level SW flow and deep-layer WSW flow, providing
a continued unimpeded feed of moisture into the region. As this
occurs, precipitable water values will probably continue to
slightly rise through the day (likely over 2") with very deep
(>4000m) warm cloud depths. While the surface cold front remains
well upstream, low level flow is broadly convergent over the
region, and there may be some degree of upper jet support --
though the jet across southern Michigan is sort of broad, the
northern Ohio Valley region is in a favorable quadrant.
Ultimately, the atmosphere favors a generally unimpeded
replenishing of moisture and instability, even in the face of
occasional early-day storms. Because of these factors, the
morning convection is not expected to disrupt the potential for
additional convection later today. There are slight indications
of somewhat of a break (or lessening in coverage) during the
early afternoon, before additional convection reacts to diurnal
heating and moisture advection/convergence by mid afternoon. To
no surprise, the flash flood threat is expected to continue
through the evening as the primary risk today. With moderate
instability, some severe storms are possible, mainly with a
damaging wind risk (especially if any forward propagating
segments can develop out of some stronger updrafts). However,
the unimpressive shear does not support large-scale storm
organization, which will likely limit the severe risk today to
isolated instances.

Previous discussion >
Mid level shortwave north of MN to dig slowly southeast across
the northern Great Lakes today into tonight. This will cause the
westerlies to settle south into the Ohio valley. 30kt low level
has developed in response to an embedded s/w in these
westerlies. This low level jet was resulting in a band of
thunderstorms that will track across ILN/s northern counties
early this morning. Additional storms will develop in the pre-
frontal environment late morning into the afternoon as blyr
instability of 2000-2500 j/kg develops. Precipitable water
values increase to above 2 inches, creating an environment for
very heavy rainfall rates. These high pw/s along with deep warm
cloud depth and favorable wind profile for back building storms
reinforces the potential for flash flooding. Therefore, have
continued the flash flood watch through late tonight. Regarding
the severe weather chances; the moderate instby combined with
25-30 kt effective bulk shear will result in organized multicell
storms with damaging winds being the primary threat. The main
The most likely timing for severe weather would be from early
afternoon through mid evening. Temperatures are expected to warm
to highs from the mid 80s north to 90 south. These temperatures
combined with dewpoints in the lower to middle 70s will result
in heat indices in the mid and upper 90s across ILN/s southern
counties. Have continued the mention of these heat indices in
the HWO product.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Ongoing storms expected as we enter the tonight forecast
period. Axis of precipitable water values above 2 inches along
with moderate instability will settle south through ILN/s FA
during the early evening. Low level convergence ahead of an
approaching sfc cold front will continue to focus storms. Severe
threat to continue into the evening along with the threat for
flash flooding.

Storms chances continue but will be diminishing overnight due to
the slow movement of the front. By Friday morning pcpn winding
down over the nw with likely pops in the se counties. Temperatures
will be mild tonight with lows from near 70 northwest to the
lower 70s southeast.

A cold front expected to be bisecting the area early Friday
will push southeast across the area during the day as mid level
s/w pivots through the Great Lakes. Scattered showers and
thunderstorms to continue ahead of this front with likely pops
over the southeast diminishing to just a slight chance late in
the day. Highs on Friday are expected to range from near 80 nw
to the mid 80s southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Thunderstorms chances will linger in southeast counties Friday night
behind the departing cold front. Surface high pressure and dry air
pushed by a northwest upper flow are indicated for Saturday. A cold
front developing ahead of a closed upper low will drop south to the
Great Lakes on Sunday, providing a chance of thunderstorms across
northern locations. Thunderstorms will be possible areawide on
Monday when the upper low and front are forecast to progress farther
south to the Upper Ohio Valley. Dry weather is expected Tuesday and
Wednesday when models predict high pressure at the surface and
aloft.

Temperatures will start out below normal Saturday due to cold
advection, reaching the low 80s most locations. Near normal highs
around the mid 80s are expected Sunday through Tuesday, before
readings reach the upper 80s Wednesday, boosted by the warm
circulation around the high.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Chances for thunderstorms will be the main issue for the TAF
sites. Most of the airports have already been affected today,
and chances for storms will remain the highest over the next
several hours, before diminishing later in the evening. Storms
have been producing heavy rainfall, and IFR visibilities are
likely where storms occur.

As storm chances wane overnight, some MVFR ceilings are expected
to develop. These will likely persist into Friday morning,
before lifting to VFR.

Winds on Friday will eventually shift to the NNW behind a cold
front.

OUTLOOK...Thunderstorms through early Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
     073>075.

&&

SYNOPSIS...AR
NEAR TERM...Hatzos/AR
SHORT TERM...AR
LONG TERM...Sites
AVIATION...Hatzos
Hazardous weather outlook, Jul 13, 10:02 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1002 AM EDT Thu Jul 13 2017

INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065-
070>072-077-141415-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

KYZ091>093-OHZ073-074-078>082-088-141415-
Boone-Kenton-Campbell-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for Northern Kentucky, Central
Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

INZ080-KYZ089-090-094>100-141415-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
1002 AM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.

.DAY ONE...Today and Tonight.

Heat indices this afternoon will rise into the middle to upper 90s.

Thunderstorms are expected at times today and tonight. Some of these
storms may produce very heavy rainfall, which could lead to localized
flash flooding. In addition, some of these storms may become severe,
with a primary threat of damaging wind. The most likely timing for
severe weather will be from mid afternoon through late evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

HATZOS

In the hours before

Local storm report, Jul 13, 2:23 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
223 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLOOD            2 WSW GAHANNA           40.01N 82.91W
07/13/2017                   FRANKLIN           OH   BROADCAST MEDIA

            DEEP PONDING OF WATER UNDER UNDERPASS ALONG STELZER RD.
            NEAR INTERSTATE 670.

&&

KC
Special weather statement, Jul 13, 2:30 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
230 PM EDT THU JUL 13 2017

INZ075-KYZ091-092-131915-
Ohio IN-Boone KY-Kenton KY-
230 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHERN KENTON AND
CENTRAL BOONE COUNTIES UNTIL 315 PM EDT...

At 230 PM EDT, radar indicated a strong thunderstorm near Rising Sun,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Covington, Florence, Independence, Erlanger, Edgewood, Elsmere, Fort
Mitchell, Villa Hills, Taylor Mill, Fort Wright, Ludlow, Crescent
Springs, Crestview Hills, Park Hills, Lakeside Park, Rising Sun,
Oakbrook, Burlington, Union and Ryland Heights.

This includes I-75 in Kentucky between mile markers 178 and 190.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3893 8489 3896 8489 3908 8459 3908 8457
      3910 8454 3903 8449 3902 8449 3899 8446
      3890 8486 3890 8489 3892 8489 3892 8490
TIME...MOT...LOC 1830Z 251DEG 28KT 3891 8482

Binau
Local storm report, Jul 13, 2:35 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HEAVY RAIN       5 N DOWNTOWN COLUMBUS   40.03N 82.99W
07/13/2017  M2.00 INCH       FRANKLIN           OH   PUBLIC

            DAILY RAINFALL THUS FAR.

&&

KC
Special weather statement, Jul 13, 2:52 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
252 PM EDT THU JUL 13 2017

KYZ090>093-095-096-131915-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Gallatin KY-Grant KY-
252 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...SOUTHERN
CAMPBELL...SOUTHERN BOONE...NORTHWESTERN GRANT...NORTHWESTERN
PENDLETON AND EASTERN GALLATIN COUNTIES UNTIL 315 PM EDT...

At 251 PM EDT, radar indicated strong thunderstorms along a line
extending from Union to 7 miles west of Crittenden, moving northeast
at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Covington, Florence, Independence, Erlanger, Alexandria, Taylor Mill,
Walton, Claryville, Union, Crittenden, Wilder, Melbourne, Coldstream,
Cold Spring, Ryland Heights, Fairview, Visalia, Atwood, Richwood and
Ryle.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 67 and 77.
 I-75 in Kentucky between mile markers 163 and 178.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3872 8479 3895 8471 3904 8434 3903 8433
      3878 8443 3871 8478
TIME...MOT...LOC 1851Z 245DEG 29KT 3894 8467 3875 8474
Special weather statement, Jul 13, 3:16 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
316 PM EDT THU JUL 13 2017

OHZ064-065-073-074-132000-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
316 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAIRFIELD...
HOCKING...SOUTHEASTERN PICKAWAY AND NORTHEASTERN ROSS COUNTIES UNTIL
400 PM EDT...

At 315 PM EDT, radar indicated a strong thunderstorm 9 miles east of
Circleville, moving east at 35 mph.

STORM HAZARDS INCLUDE... Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Logan, Kingston, Hocking Hills State Park, Hide-A-Way Hills, Starr,
Laurelville, Sugar Grove, Adelphi, Tarlton, Buena Vista in Hocking
County, Gibisonville, Ilesboro, Lake Logan State Park, Whisler, South
Bloomingville, Clearport, Enterprise, Union Furnace and Rockbridge.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3939 8236 3939 8249 3948 8293 3968 8269
      3964 8237 3960 8238 3959 8231
TIME...MOT...LOC 1915Z 281DEG 28KT 3957 8276

Binau
Special weather statement, Jul 13, 3:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
319 PM EDT THU JUL 13 2017

KYZ092-093-095>097-OHZ077-078-132000-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY-Hamilton OH-
Clermont OH-
319 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BRACKEN...
SOUTHERN KENTON...CAMPBELL...NORTHEASTERN GRANT...PENDLETON...
SOUTHEASTERN HAMILTON AND CLERMONT COUNTIES UNTIL 400 PM EDT...

At 318 PM EDT, radar indicated strong thunderstorms along a line
extending from Silver Grove to near Dry Ridge, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain with in excess of an inch in 30 minutes possible...

Locations impacted include...
Independence, Fort Thomas, Alexandria, Highland Heights, Taylor
Mill, Williamstown, Falmouth, Claryville, Forestville, Amelia,
Bethel, New Richmond, Williamsburg, Dry Ridge, Batavia, Silver
Grove, Butler, Melbourne and Riverbend And Coney Island.

This includes I-75 in Kentucky near mile marker 159.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3868 8461 3910 8442 3922 8400 3895 8403
      3866 8425
TIME...MOT...LOC 1918Z 266DEG 22KT 3904 8441 3869 8456

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:08 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jul 13, 5:12 AM EDTFlash Flood WarningILNHardin3 hr
Jul 13, 8:08 AM EDTAreal Flood WarningILNHardin6 hr
Jul 13, 9:14 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Jul 13, 9:38 AM EDTFlash Flood WarningILNButler, Warren3 hr
Jul 13, 9:50 AM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Jul 13, 9:55 AM EDTSpecial Weather StatementILNPickaway35 min
Jul 13, 10:59 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Pickaway3 hr
Jul 13, 11:35 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Jul 13, 11:48 AM EDTFlash Flood WarningILNFairfield, Licking3 hr
Jul 13, 11:53 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jul 13, 12:17 PM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jul 13, 1:19 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross3 hr
Jul 13, 1:30 PM EDTSpecial Weather StatementILNGreene45 min
Jul 13, 2:01 PM EDTSpecial Weather StatementILNFairfield, Hocking29 min
Jul 13, 2:07 PM EDTRiver Flood AdvisoryILNDelaware, Franklin6 hr
Jul 13, 2:13 PM EDTSpecial Weather StatementILNFayette47 min
Jul 13, 2:43 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Hocking, Madison, Pickaway2 hr
Jul 13, 2:49 PM EDTAreal Flood WarningILNFairfield, Franklin, Licking, Pickaway65 hr
Jul 13, 3:16 PM EDTSpecial Weather StatementILNHocking44 min
Jul 13, 3:19 PM EDTSpecial Weather StatementILNClermont41 min
Jul 13, 3:34 PM EDTSpecial Weather StatementILNClinton26 min
Jul 13, 3:42 PM EDTAreal Flood WarningILNFairfield, Pickaway24 hr
Jul 13, 4:05 PM EDTAreal Flood WarningILNLicking24 hr
Jul 13, 4:28 PM EDTSpecial Weather StatementILNBrown, Highland32 min
Jul 13, 5:15 PM EDTSpecial Weather StatementILNMadison30 min
Jul 13, 5:28 PM EDTRiver Flood WarningILNPickaway44 hr
Jul 13, 5:31 PM EDTRiver Flood WarningILNHocking35 hr
Jul 13, 5:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown25 min
Jul 13, 5:37 PM EDTSpecial Weather StatementILNFranklin38 min
Jul 13, 6:12 PM EDTSpecial Weather StatementILNFranklin33 min
Jul 13, 6:44 PM EDTSpecial Weather StatementILNLicking31 min
Jul 13, 7:06 PM EDTAreal Flood AdvisoryILNLogan, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.